Hi all. I am new to this. My dr just put me on Topamax last week for migranes. He started me at 25mg at night. So far it makes me extremely tired. I feel like I am so out of it. I feel slight eye pressure at times. I get the tingly feeling in my legs and chin. I am constantly thirsty. I cannot get enough water. My vision seems to go in and out. It will be fine and then go wacky for a few minutes. He told me to do 25mg at night for a week then up it to 25mg in the am and 25 at night and so on until i reach 100mg. I honestly do not think I can handle taking 25mg during the day. The thought of taking this medication during the day makes me want to cry. I wont be able to function. How long do these side effects normally last? Should I try to stick this out? I feel just so blah and not right. I don't know what to do.
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...